Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publications


2011 | Journal Article | LibreCat-ID: 4598
Guo, Zhichao, et al. “Short- and Long-Term Impact of Remarkable Economic Events on the Growth Causes of China–Germany Trade in Agri-Food Products.” Economic Modelling, vol. 28, no. 6, Elsevier BV, 2011, pp. 2359–68, doi:10.1016/j.econmod.2011.06.007.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4606
Liu, Xiaohong, et al. “An Empirical Examination of the Contribution of Capabilities to the Competitiveness of Logistics Service Providers.” International Journal of Physical Distribution & Logistics Management, vol. 40, no. 10, Emerald, 2010, pp. 847–66, doi:10.1108/09600031011093232.
LibreCat | DOI
 

2010 | Journal Article | LibreCat-ID: 4607
Liu, Xiaohong, et al. “Sources of Competitiveness for Logistics Service Providers: A UK Industry Perspective.” Logistics Research, vol. 2, no. 1, Springer Nature, 2010, pp. 23–32, doi:10.1007/s12159-010-0024-7.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4608
Feng, Yuanhua, and Siegfried Heiler. “A Simple Bootstrap Bandwidth Selector for Local Polynomial Fitting.” Journal of Statistical Computation and Simulation, vol. 79, no. 12, Informa UK Limited, 2009, pp. 1425–39, doi:10.1080/00949650802352019.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 4622
Beran, Jan, et al. “Modifying the Double Smoothing Bandwidth Selector in Nonparametric Regression.” Statistical Methodology, vol. 6, no. 5, Elsevier BV, 2009, pp. 447–65, doi:10.1016/j.stamet.2009.04.001.
LibreCat | DOI
 

2008 | Journal Article | LibreCat-ID: 4609
Feng, Yuanhua, and Alexander J. McNeil. “Modelling of Scale Change, Periodicity and Conditional Heteroskedasticity in Return Volatility.” Economic Modelling, vol. 25, no. 5, Elsevier BV, 2008, pp. 850–67, doi:10.1016/j.econmod.2007.11.007.
LibreCat | DOI
 

2007 | Book Chapter | LibreCat-ID: 4616
Beran, Jan, et al. “Semiparametric Modeling of Stochastic and Deterministic Trends and Fractional Stationarity.” Processes with Long-Range Correlations, Springer Berlin Heidelberg, 2007, pp. 225–50, doi:10.1007/3-540-44832-2_13.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4624
Beran, Jan, and Yuanhua Feng. “Local Polynomial Estimation with a FARIMA-GARCH Error Process.” Bernoulli, vol. 7, no. 5, 733, JSTOR, 2007, doi:10.2307/3318539.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 3470
Beran, Jan, and Yuanhua Feng. “Local Polynomial Estimation with a FARIMA-GARCH Error Process.” Bernoulli, vol. 7, no. 5, 733, JSTOR, 2007, doi:10.2307/3318539.
LibreCat | DOI
 

2007 | Journal Article | LibreCat-ID: 4613
Feng, Yuanhua. “On the Asymptotic Variance in Nonparametric Regression with Fractional Time-Series Errors.” Journal of Nonparametric Statistics, vol. 19, no. 2, Informa UK Limited, 2007, pp. 63–76, doi:10.1080/10485250701381737.
LibreCat | DOI
 

Filters and Search Terms

department=206

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed